Existence of Quasinormal Modes for Kerr–AdS Black Holes

Oran Gannot*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


This paper establishes the existence of quasinormal frequencies converging exponentially to the real axis for the Klein–Gordon equation on a Kerr–AdS spacetime when Dirichlet boundary conditions are imposed at the conformal boundary. The proof is adapted from results in Euclidean scattering about the existence of scattering poles generated by time-periodic approximate solutions to the wave equation.

Original languageEnglish (US)
Pages (from-to)2757-2788
Number of pages32
JournalAnnales Henri Poincare
Issue number8
StatePublished - Aug 1 2017

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Nuclear and High Energy Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Existence of Quasinormal Modes for Kerr–AdS Black Holes'. Together they form a unique fingerprint.

Cite this